# SDR UALA2011062002996

- Difficulty date: June 16, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 55,347 hours, 20,743 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Damaged
- Location: Lt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THREE FAILED RIVETS ON LEFT ENG EXHAUST NOZZLE 12 O'CLOCK POSITION.  OK TO CONTINUE IN SERVICE FOR UP TO 50T WITH MISSING RIVETS TILL REPAIR.  CF'D PER MAINTENANCE TIP.    REPLACED RIVETS AS REQ'D.
